# SDR IPXA2017100222210

- Difficulty date: September 24, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751712
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 3 PYLON ACCESS PANEL 488KL HAS A DAMAGED INTERNAL RIB.  REMOVED AND REPLACED THE ACCESS PANEL RIB IAW SRM 54-01-42.
